Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count

Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count
Model: 2203-453-23
Brand: Equate
(530)
2 stores
2 Products

Product Details

Treat seasonal allergies and head colds with Equate Maximum Strength Phenylephrine HCI Congestion Suphedrine PE Tablets. with Equate Maximum Strength Phenylephrine HCI Congestion Suphedrine PE Tablets temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies as well as temporarily relieves sinus congestion and pressure. The active ingredient, Phenylephrine HCI, is a nasal decongestant that effectively targets sinus pressure and congestion. Plus, this non-drowsy formula provides maximum strength relief for all-day use, so you can keep your sinuses clear and your schedule open for whatever the day may hold. Manage your congestion with Equate Maximum Strength Phenylephrine HCI Congestion Suphedrine PE Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count: Non-drowsy maximum strength congestion medication For adults and children 12 years of age and older Compare to Sudafed PE Congestion active ingredient Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies Temporarily relieves sinus congestion and pressure Active ingredient (in each tablet): Phenylephrine HCI 10 mg (nasal decongestant)

Shop Now

Compare Buying Options

Last Updated: 2025-08-10 19:18:17

Search
Amazon Amazon

$2.99
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 2203-453-23
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 461286
User Reviews and Ratings
4.7 (530 ratings)
4.7 out of 5 stars
UPC 681131039277

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Phenylephrine HCI Congestion Suphedrine PE Tablets, 10 mg, 72 Count
Reviews: 530
app.ratings: (530)
Price:
$2.99 Visit walmart
3
(2 pack) (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct
Price:
$11.96 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jul 25, 2021

These wonderful little red pills are why I can lay down to sleep instead of sitting up in my armchair, because they do an excellent job of keeping my nasal passages clear, quite a job for someone who is allergic to dust and lives in a 3rd floor apartment where the combination windows were fastened to the now 100-year old bricks by a teenaged boy whose grandpa owned the building, learned as he ended up owning the building and told us that. I also rate 4 out of 5 for cat dander, the 5 being the highest allergen level, and we had five cats when we moved here.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 13, 2021

I like almost everyone suffer from allergies. This brand and medication has been my choice for a long time. I like it mostly because it does the job and it's short acting. I may only need it for a short while so I won't have this medication in my system all day. It's non drowsey and doesn't make you hyper. I have been using this brand for yrs. And for the price you can't beat it. I would recommend this product to anyone who needs a little extra boost during allergy season which for me is all year

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Aug 15, 2020

Works just as good as the older Pseudoephedrine, which was banned because drug dealers use it to cut drugs. I think it's a shame that sinus sufferers had to suffer because of drug dealers. However, I finally ran out of my Pseudoephedrine and am pleased to say this does work as well. Funny thing though, the Pseudoephedrine was cheaper than the Suphedrine PE.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jul 16, 2020

We count on the Equate phenylephrine decongestant during allergy season.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 05, 2020

I have bad allergies and cant tolerate sudaphed d, so my dr suggested these. They work so well, no side affects

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1